# SDR ASAA2014022507216

- Difficulty date: February 25, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 656894015
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1088, BULKHEAD APU AIR INLET CUTOUT LOWER TORQUE BOX LINER DRAIN SUPPORT ANGLE IS CORRODED.  ACFT GROUNDED.  REPLACED SUPPORT ANGLE IAW SRM 51-40-02-0G-0.
